# SDR AALA202106239020

- Difficulty date: June 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 22,493 hours, 2,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 7010101H09
- Part serial: 7098
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 5,331 hours, 846 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PACK R EICAS MESSAGE WITH CAC R1/R2 INOPERATIVE AND LH PACK ALREADY ON MEL, FLIGHT RETURNED TO FIELD.   REPLACED R2 CABIN AIR COMPRESSOR IAW AMM 21-51-19, LEAK AND OPS CHECK GOOD.
